MathSciNet Relay Station
MathSciNet bibliographic data
MR1451096 60F05 (60E15)
Su, Chun; Zhao, Lincheng; Wang, Yuebao Moment inequalities and weak convergence for negatively associated sequences. Sci. China Ser. A 40 (1997), no. 2, 172–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement